# SDR ASAA2022082139601

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 23,624 hours, 7,355 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 27096
- Condition: Leaking
- Location: Right Ecs Bay
- Part time: 18,390 hours, 6,139 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL350 CABIN RATE OF CLIMB CONSTANTLY CLIMBS / DESCENDS +/- 500 FPM WITH OCCASIONAL SPIKE OF 1700 FPM. N1 STABLE AT 89.2, CABIN DIFF AT 7.8, CABIN ALT 7000FT. DUCT PRESS 45 PSI. NO CHANGE WHEN ALTN SELECTED. CABIN RATE SEEMS TO FOLLOW SLIGHT CHANGE IN RIGHT DUCT PRESSURE +/- 10 PSI RIGHT DUCT. GROUNDED - YES. REMOVED AND REPLACED RH TEMP CONTROL VALVE REF B737-900 AMM 21-51-10-400-801.
